# SDR ASAA0944569

- Difficulty date: February 16, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: 20010
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER TRAILING EDGE DELAM.  REMOVED DAMAGED AREA, FABRICATED FILLER AND DOUBLER BONDED REPAIR IAW B737 400 SRM 51 70 10.
